# SDR 96FDEA01168

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C25337
- Condition: Chafed
- Location: Bs 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0512 AND 049.  SKIN CHAFED AT LAP, STR 19L, BS 693.    ****S/D**** REPAIRED SKIN CHAFED AT LAP STR 19L, BS 693 - BS 730, IAW FEDEX EA 7-5330-29190.
